MathSciNet Relay Station
MathSciNet bibliographic data
MR684413 (84k:35091) 35L65 (65M05)
DiPerna, R. J. Convergence of approximate solutions to conservation laws. Arch. Rational Mech. Anal. 82 (1983), no. 1, 27–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement